# SDR AUS20031212

- Difficulty date: November 27, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: DSC252B40124
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) NOSE LANDING GEAR RETRACTION HOSE WALL FAILED.  LOSS OF NR 2 HYDRAULIC SYSTEM FLUID.
